# SDR AALA20180130006

- Difficulty date: January 30, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N9625W
- Make and model: Doug MD 83
- Aircraft serial: 53595
- Aircraft time: 54,656 hours, 27,055 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: EDK59001
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT SIDE OF THE BS 1418 FRAME AT LONGERON 2R. INSTALLED A DOUBLER IAW SRM 53-03-00-001, AND EDK 5900-1.
